Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Flows through nonhomogeneous porous media in an isolated environment

Authors: Jingxue Yin and Wenjie Gao
Journal: Quart. Appl. Math. 55 (1997), 333-346
MSC: Primary 76S05; Secondary 35K35
DOI: https://doi.org/10.1090/qam/1447581
MathSciNet review: MR1447581
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The nonhomogeneous gas or fluid flowing through a nonhomogeneous porous medium is studied. An interesting phenomenon is discussed which shows that the state of the flow is not affected by the surrounding environment if some hypotheses are made on the porosity of the gas, the viscosity, and the permeability of the medium. Such a state is called an isolated environment. The conditions under which the state of the gas depends on the surrounding environment are also discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76S05, 35K35

Retrieve articles in all journals with MSC: 76S05, 35K35

Additional Information

DOI: https://doi.org/10.1090/qam/1447581
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society